U.S. doctors online nowAsk doctors free
Australia
A 20-year-old female asked:

I am experiencing nausea (severity: severe) and acid reflux.can i take maxolon tablets with my 10mg cipramil to help ?

1 doctor answer3 doctors weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
YES: But you should know that NAUSEA can be a SIDE EFFECT of many of the PPI (Proton Pump Inhibitor) drugs!!! Ask your doctor if a change in medication is indicated! Hope this is helful! Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 12, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.